Publication List of the MPIDS

Search results

Journal Article (6)

  1. 1.
    Journal Article
    Chakraborty, S.; Frisch, U.; Pauls, W.; Ray, S. S.: Nelkin scaling for the Burgers equation and the role of high-precision calculations. Physical Review E 85 (1), 015301 (2012)
  2. 2.
    Journal Article
    Pauls, W.: Some remarks on Li-Sinai-type solutions of the Burgers equation. Journal of Physics A: Mathematical and Theoretical 44 (28), 285209 (2011)
  3. 3.
    Journal Article
    Gilbert, A. D.; Pauls, W.: Complex manifolds for the Euler equations: A hierarchy of ODEs and the case of vanishing angle in two dimensions. Fluid Dynamics Research 43 (2), 025505 (2011)
  4. 4.
    Journal Article
    Pauls, W.: On complex singularities of the 2D Euler equation at short times. ScienceDirect 239 (13), pp. 1159 - 1169 (2010)
  5. 5.
    Journal Article
    Bardos, C.; Frisch, U.; Pauls, W.; Ray, S. S.; Titi, E. S.: Entire Solutions of Hydrodynamical Equations with Exponential Dissipation. Communications in Mathematical Physics 293, pp. 519 - 543 (2009)
  6. 6.
    Journal Article
    Frisch, U.; Kurien, S.; Pandit, R.; Pauls, W.; Ray, S. S.; Wirth, A.; Zhu, J.-Z.: Hyperviscosity, Galerkin Truncation, and Bottlenecks in Turbulence. Physical Review Letters 101, pp. 144501-1 - 144501-4 (2008)
 
loading content
Go to Editor View